# SDR AALA202302213358

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A320*
- Aircraft serial: 6973
- Aircraft time: 19,648 hours, 7,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 1LH SEAT EMERGENCY LIGHT PATH INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-52-00. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
